# SDR DHL2005801014

- Difficulty date: October 12, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 5612387
- Condition: Unknown
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ALT TANK PLATE 505A REMOVED FOR ACCESS.  FOUND CRACK FOUND ON VISUAL INSPECTION R/WING WND OF STRINGER 64 APPROX 1" LONG FRONT TO REAR O/B FASTENER AND BY HIGH FREQ EDDY CURRENT.  ACP HIGH FREQ EDDY CURRENT INSP. OF LOWER WING SKIN LT SIDE OF LWR WING.  OK TO INSTALL, INSTALLED NR 4 ALT TANK PLATE PER M/M 28-10-0 AND  57-30-0 LEAK CK OK.  EDDY CURRENT INSP RT WING LWR SURFACE REF LVL III NDT REPORT W.O. 57-100 REV 3 FOR REPAIR SEE LG PG 063738 1W FOR COMPLETE SIGN-OFF AND WORK ACCOMPLISHED.  EDDY CURRENT INSP LT WING LWR SURFACE REF LVL III NDT REPORT WO 091005.
